# SDR DALA2019082905182

- Difficulty date: August 28, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 80,973 hours, 37,404 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE WEB BTW FR 68 TO FR 69 AT LEVEL STR-23L SIDE AT AFT GALLEY AREA, REPLACED FLOOR STRUCTURE WEB BTW FR 68 TO FR 69 AT LEVEL STR 25L SIDE AT AFT GALLEY AREA (1EA) ASPER SRM 51-72-11 AND DWG # D53480020.
